# SDR ABXA20241215258

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,176 hours, 36,759 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Control Unit
- Part number: 3B411B
- Part serial: 339M
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 510,824 hours, 3,901 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  C HYD PRIMARY 1 EICAS MESSAGE APPEARED , AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . TROUBLESHOT, AND REMOVED AND REPLACED ELECTRICAL LOAD CONTROL UNIT IAW B767 AMM 29-11-14 OPS CHECK OK AT THIS TIME . AND RETURNED AC TO SERVICE .
